# SDR DHLA2008745508

- Difficulty date: September 1, 2008
- Submitted: October 14, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE CARGO CABIN FRAME ATTACHMENT CLIP AT B/S 1090 STRINGER 1L & 2L CRACKED.
